# SDR ASAA2018031823962

- Difficulty date: March 18, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,894 hours, 13,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200033710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN CEILING EMERGENCY EXIT SIGN LENS DETACHED.  ACFT GROUNDED.  SECURED THE LENS IAW AMM 33-51-01.
